# SDR UALA2012091005084

- Difficulty date: September 8, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 85,204 hours, 13,610 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Stuck
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP SWITCH STUCK IN 'ON' POSITION.  REPLACED SWITCH.
